Duke Mathematical Journal

The number of representations of an integer by a quadratic form

Goro Shimura

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 100, Number 1 (1999), 59-92.

First available in Project Euclid: 19 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11E45: Analytic theory (Epstein zeta functions; relations with automorphic
Secondary: 11E25: Sums of squares and representations by other particular quadratic forms 11F27: Theta series; Weil representation; theta correspondences 11F30: Fourier coefficients of automorphic forms


Shimura, Goro. The number of representations of an integer by a quadratic form. Duke Math. J. 100 (1999), no. 1, 59--92. doi:10.1215/S0012-7094-99-10002-0. https://projecteuclid.org/euclid.dmj/1077213844

Export citation


  • [E] Martin Eichler, Quadratische Formen und orthogonale Gruppen, vol. 63, Springer-Verlag, Berlin, 1974, 2d ed.
  • [KR] Stephen S. Kudla and Stephen Rallis, On the Weil-Siegel formula, J. Reine Angew. Math. 387 (1988), 1–68.
  • [R] Stephen Rallis, $L$-functions and the oscillator representation, Lecture Notes in Mathematics, vol. 1245, Springer-Verlag, Berlin, 1987.
  • [S1] Goro Shimura, Confluent hypergeometric functions on tube domains, Math. Ann. 260 (1982), no. 3, 269–302.
  • [S2] Goro Shimura, On Eisenstein series of half-integral weight, Duke Math. J. 52 (1985), no. 2, 281–314.
  • [S3] Goro Shimura, On the transformation formulas of theta series, Amer. J. Math. 115 (1993), no. 5, 1011–1052.
  • [S4] Goro Shimura, Euler products and Eisenstein series, CBMS Regional Conference Series in Mathematics, vol. 93, Published for the Conference Board of the Mathematical Sciences, Washington, DC, 1997.
  • [S5] Goro Shimura, An exact mass formula for orthogonal groups, Duke Math. J. 97 (1999), no. 1, 1–66.
  • [Si] C. L. Siegel, Über die analytische Theorie der quadratischen Formen, I, Ann. of Math. 36 (1935), no. 2, 527–606, II, 37(1936), 230–263; III, 38(1937), 212–291.
  • [W1] André Weil, Sur certains groupes d'opérateurs unitaires, Acta Math. 111 (1964), 143–211.
  • [W2] André Weil, Sur la formule de Siegel dans la théorie des groupes classiques, Acta Math. 113 (1965), 1–87.